advertisement
Question
Posted by: Toots | 2005/05/30

Cipralex

My doctor started me on Cipralex (0.5mg) 6 days ago but I find I now feel worse than before. I have crying episodes where I feel very down which was not the case previously. I have read that when going off Cipralex it can take about 2 weeks and anxiety may increase. I would like to discontinue use of this medication but due to it causing me anxiety would like to know if I can take Xanor (0.5mg) when I do so. Would these two medications clash? I have never experienced any side effects using Xanor.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Toots, anxiety is part of the side effects when you start taking any of the drugs in Cipralex’s class. This is why it is a good idea to take Xanor® with Cipralex® in the beginning. My advice would be to hang in there and wait at least 4-6 weeks before you say that it doesn’t work. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: shorty | 2006/09/04

I'd like to know what exactly Cipralex is used for. Does one need a prescription?

My dilemma:
I have a 25 year old son who is a recovering herion addict. I'm not sure if he or my other son is the one using this, which I found in the washing basket (probably fell out of jeans pockets). Can this adversely affect an "ex" heroin addict in any way? I know he has problems sleeping and am concerned that he has obtained this Cipralex without my knowledge and it may be harmful to his particular health

Reply to shorty
Posted by: Keen | 2005/05/30

I suggest to go back to your doctor and discuss this with him. My first two weeks on Cipralex was the worst, but after that I felt a LOT better. Maybe you should give it some time and if you don't feel better after +- 1 month, ask your doc for something else. I really doubt it that you will experience withdrawl anxiety after 6 days on it....

I use xanor with my Cipralex and don't have any problems with it...but keep your doc up to date and let them know how you feel. That's what they are there for...

Reply to Keen

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement